Integral geometry of a quadratic differential form for
Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 551-554
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_3_a7,
author = {V. A. Sharafutdinov},
title = {Integral geometry of a quadratic differential form for},
journal = {Doklady Akademii Nauk},
pages = {551--554},
year = {1988},
volume = {300},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a7/}
}
V. A. Sharafutdinov. Integral geometry of a quadratic differential form for. Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 551-554. http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a7/